# SDR AALA201603249011

- Difficulty date: March 11, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DELAMINATION ON FLOOR PANEL 251 LF, BETWEEN FRAME 54 & 58 AT -Y254 & Y254.  REPLACED FLOOR PANEL 251 LF IAW SRM 53-02-00-201 PAR 8H FIG 209 IRM 9701 REV G.
